# SDR MWEA060240

- Difficulty date: October 15, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 61,212 hours, 20,818 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534315
- Condition: Corroded
- Location: Sta 158-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT Y 158 TO Y 200 X 7.
